MAUDE Adverse Event Report: CYNOSURE LLC REVLITE SI

CYNOSURE LLC REVLITE SI
Model Number 661-1000
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Deformity/ Disfigurement (2360)
Date of Event 03/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient noticed a dark spot on her tooth following a rejuvenation treatment using revlite si.
 
Additional Manufacturer Narrative
The device history record confirms that the product passed and met all requirements before releasing.User error was involved since site performed a treatment that was not listed within labeling.This event is reportable because the patient received medical intervention to remove the dark spot.The report is delayed due to connectivity issues with webtrader.Fda was notified on 1apr22 of this issue along with a copy of the report.

Brand Name
REVLITE SI
Common Device Name
REVLITE SI
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle rd
westford MA 01886
Manufacturer Contact
kelli pennie
5 carlisle rd
westford, MA 01886
9783672425
MDR Report Key13997980
Report Number1222993-2022-00013
Device Sequence Number20050010
Product Code GEX
UDI-Device Identifier00841494100223
UDI-Public(01)00841494100223(11)171214
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K133254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number661-1000
Device Catalogue Number661-1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2022
Initial Report FDA Received Date04/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age22 YR
Patient SexFemale